# SDR SWAA2024020642645

- Difficulty date: January 19, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927-947 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOC BTW BS927 TO BS947.5 AND STR 24R TO 25R AT AFT CARGO COMPARTMENT 2023-784575<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOC BTW BS927 TO BS947.5 AND STR 24R TO 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A7500 SHEET 25 REV:-. SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTED STEP 2.  REPLACED WEB - INTERCOSTAL AND FASTENERS LOC BTW BS927 TO BS947.5 AND STR 24R TO 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A7500 SHEET 25 REV:-. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS LOC BTW BS927 TO BS947.5 AND STR 24R TO 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A7500 SHEET 25 REV:-. SEE INDIVIDUAL SIGNOFFS BELOW.JOB COMPLETE.
